# SDR WRLADRC0130

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: MG94145
- Condition: Deteriorated
- Location: Bs 1239-1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANELS BS 1239 TO BS 1361 FOUND DETERIORATED FOR NR 262BF, NR 272BF AND NR 272AF.  FLOOR PANELS FABRICATED AS PER DWG AGA 0182, 181 AND 180 AND INSTALLED AS PER MD 11 MM 53-21-04 REV 27.  (M)
